Fixed point theorems for fuzzy numbers (Q801312): Difference between revisions

From MaRDI portal
Set OpenAlex properties.
ReferenceBot (talk | contribs)
Changed an Item
 
Property / cites work
 
Property / cites work: Fuzzy preuniform structures and the structures they induce. I: Main results. II: Applications / rank
 
Normal rank
Property / cites work
 
Property / cites work: Fixed points for fuzzy mappings / rank
 
Normal rank
Property / cites work
 
Property / cites work: Fuzzy real algebra: Some results / rank
 
Normal rank
Property / cites work
 
Property / cites work: Additions of interactive fuzzy numbers / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5835082 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Topics in Topology. (AM-10) / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4084463 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4091811 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Fuzzy sets as a basis for a theory of possibility / rank
 
Normal rank

Latest revision as of 15:00, 14 June 2024

scientific article
Language Label Description Also known as
English
Fixed point theorems for fuzzy numbers
scientific article

    Statements

    Fixed point theorems for fuzzy numbers (English)
    0 references
    1984
    0 references
    The author studies the closed, resp. the compact fuzzy subsets of a locally compact, metric separable space, endowed with the closed convergence structure, resp. with the myope convergence structure which he has investigated in J. Math. Anal. Appl. 100, 530-566 (1984). For \(R^ k\), he characterises subsets of them which are algebraically and topologically closed (compact, convex, metrizable), so that Schauder's fixed-point theorem holds. Finally, he gives applications to extensions of functions between fuzzy subsets and to fuzzy Markov processes.
    0 references
    fuzzy number
    0 references
    fuzzy map
    0 references
    compact fuzzy subsets of a locally compact, metric separable space
    0 references
    closed convergence structure
    0 references
    myope convergence structure
    0 references
    Schauder's fixed-point theorem
    0 references
    fuzzy Markov processes
    0 references
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references